Okay ladies since you have you made a change in your diet and excersise have any of you experienced changes in your T.o.M?
I've been on the depo shot for a little but over a year, 2 weeks after my first shot I got a very light period that only lasted about 3 days, usually I have heavy ones that last 5-6 days, and since then I have not had my period again which they warned me that could happen. No periods and no spotting either. But now that I've been dieting and excersising for about a month I've noticed some random spotting, I told my boyfriend about this and he says it's because of the new changes I'm making with my body. I have not changed my diet drastically, just have had way smaller portions than before and making healthier food choices. I take a daily vitamin and my exercise level has been mild.
I was just wondering cause I know I've heard of women who when they change their eating habits that they experience changes with that